RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1936, Volume 1(43), Number 3, Pages 377–384 (Mi msb5406)  

This article is cited in 1 scientific paper (total in 1 paper)

On some arithmetical properties of summable functions

D. Raikoff


Full text: PDF file (597 kB)

Bibliographic databases:
Received: 07.02.1936

Citation: D. Raikoff, “On some arithmetical properties of summable functions”, Rec. Math. [Mat. Sbornik] N.S., 1(43):3 (1936), 377–384

Citation in format AMSBIB
\Bibitem{Rai36}
\by D.~Raikoff
\paper On some arithmetical properties of summable functions
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1936
\vol 1(43)
\issue 3
\pages 377--384
\mathnet{http://mi.mathnet.ru/msb5406}
\zmath{https://zbmath.org/?q=an:0014.39701|62.0254.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5406
  • http://mi.mathnet.ru/eng/msb/v43/i3/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Gaposhkin, “Lacunary series and independent functions”, Russian Math. Surveys, 21:6 (1966), 1–82  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:204
    Full text:118

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020